# SDR SWAA2020022441616

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 63,004 hours, 36,935 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Hyd Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYDRAULIC A ELECTRIC OVERHEAD CAUTION LIGHT ILLUMINATED.  HYDRAULIC PRESSURE NORMAL. / INSPECTED HYDRAULIC PUMP RESERVOIR, CLEANED CANNON PLUG [NOTED HYDRAULIC FLUID IN CONNECTOR] PEER AMM 29-11-29 & 29-11-00.  SEE LOGPAGE 1193551
